# SDR AALA202206072378

- Difficulty date: June 1, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 25,475 hours, 10,081 cycles
- Engine: Iae V2533A5
- Engine time: 31,388 hours, 12,719 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG161050
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 15,161 hours, 4,274 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 STALL ECAM INFLIGHT FROM FL 375 TO FL 350, ENGINE RECOVERED AND OPERATED NORMALLY.  **SUPPLEMENTAL REPORT FOR AALA202206022378: REPLACED #2 ENGINE VARIABLE STATOR VANE ACTUATOR PER TASK CARD 26T40075005** (CLOSED)
